Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26876
Title: Noetherianity and Ext
Authors: Green, E. L.
Snashall, N.
Solberg, Ø.
Zacharia, D.
First Published: Jul-2008
Citation: Journal of Pure and Applied Algebra, 2008, 212 (7), pp. 1612-1625
DOI Link: 10.1016/j.jpaa.2007.10.011
ISSN: 0022-4049
Links: http://hdl.handle.net/2381/26876
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.